# SDR USAA040462

- Difficulty date: August 18, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Cargo Door
- Component: Aft Cargo Door
- Component part number: 6547951524M
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND AFT CARGO DOOR CRACKED 1.5 INCH BY 1 INCH, MIDDLE OF DOOR 6 INCH AFT OF L/E.  INSTALLED DOUBLER PER TYPICAL REPAIR 52-10-01, REV A.  (M)
